# SDR PLGA980415A

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N365BE
- Make and model: Saab 340B
- Aircraft serial: 340B299
- System (JASC): 2120 · Air Distribution System
- Part: Sensor
- Condition: Miswired
- Location: Lt/Rt Ducts
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SPECIAL INSPECTION, MAINTENANCE FOUND THE LEFT AND RIGHT DUCT OVERTEMP SENSOR CONNECTORS (29HD AND 30HD) REVERSED.  CONNECTORS WERE CORRECTLY INSTALLED.  (M)
